# SDR CKSA97205

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B044887
- Condition: Wrinkled
- Location: Bs 600-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECT, FOUND LEFT FUSELAGE SKIN PANEL FROM FS1600 TO FS1740 HAS WRINKLED SKIN STR 40L TO STR 46L.  INSTALLED NEW SKIN FROM STA 1630 THRU STA 1741 STR 40L THRU STR 46L IAW B747 DWG 65B04133-1 REV. G WITH EXCEPTION OF ALL REMOVED EXISTING FASTENERS ARE REPLACED WITH LIKE KIND HI-LOK FASTENER OF .01562 OVERSIZE DIAMETER.  REPAIR SPLICE WERE INSTALLED AT CL STA 1630 IAW BAC REPAIR SCHEME, REF. CKF-ORD-97-0015RE, DATED 10 APR 97 CITED REPAIR IS DOCUMENTED IN ENG SKETCH AIA/E/2543, REV. A DATED 11 APR 97 AND REV B DATED 23 APR 97 IAW EA 97-136 AND BOEING 8110-3 DATED 18 MAY 97.  BOEING MM 5-51-05. NON-ROUTINE TASK CARD NUMBER 101735.
